MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 0°, 5 MM, 29 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Model Number HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Medical Device Problem Codes Fracture (1260); Chemical Problem (2893); Material Deformation (2976); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It was reported the scope had blurry image during the medical procedure no negative impact to the patient reported.
 
Additional Manufacturer Narrative
Correction in section g3 aware date has been added april 7,2025.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Conclusion: due to the bent shaft, a chip occurred in the edge area of a rod lens in the rod lens system.Due to the chip, glass particles and other dirt particles are visible in the rod lens system.The distal solder seam is clearly chemically corroded and leaking.The image is cloudy and blurred on the right-hand edge due to the spalling and moisture that has penetrated through the chemically damaged solder seam.The damage found cannot be attributed to a manufacturing/production fault.Most probable the damage was caused during clinical use or clinical reprocessing.This event is filed under internal complaint id_(b)(4).

Brand Name
HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Common Device Name
HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key21853204
Report Number9610617-2025-00645
Device Sequence Number7953767
Product Code GCJ
UDI-Device Identifier04048551092088
UDI-Public04048551092088
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K935279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHOPKINS TELESCOPE 0°, 5 MM, 29 CM
Device Catalogue NumberHOPKINS TELESCOPE 0°, 5 MM, 29
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer04/07/2025
11/19/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/02/2025
11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale
Patient Weight101 KG